About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 506863, 12 pages
http://dx.doi.org/10.5402/2012/506863
Research Article

Systems of Sticky Particles Governed by Burgers' Equation

Dรฉpartement de Mathรฉmatiques et Informatique, Facultรฉ des Sciences, Universitรฉ des Sciences et Techniques de Masuku, BP 943 Franceville, Gabon

Received 20 October 2011; Accepted 28 November 2011

Academic Editor: G. F. Torres del Castillo

Copyright © 2012 Octave Moutsinga. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Octave Moutsinga, “Systems of Sticky Particles Governed by Burgers' Equation,” ISRN Mathematical Physics, vol. 2012, Article ID 506863, 12 pages, 2012. doi:10.5402/2012/506863